# SDR UIEA2019041653873

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,979 hours, 16,805 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: L2 Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-2 WINDOW HEAT INOP.( TRANSFERRED TO MDDR #110216.   LP 1015670 - M6: PER WDM 30-41-12 SHEET 1-2, REMOVED CONNECTOR D5872P. MEASURED VOLTAGE B/W PINS 2&1 SHOWS 2.3 V AC. WHEN THE CONNECTOR WAS CONNECTED BACK THE INOP LIGHT EXTINGUISHES. MCC NOTIFIED. DMI REMAINS OPEN FOR MONITORING PER MCC.  LP 1015674: ACCOMPLISHED FIM 30-41 FT 802 & 804, RES CHECK NORMAL AND WINDOW HEAT CONTROLLER, NO FAULTS. WINDOW HEAT OPERATION IS NORMAL. THIS CLEARS MDDR 110216. LC @ 23:25. )
